About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 264049, 4 pages
http://dx.doi.org/10.1155/2014/264049
Letter to the Editor

Comment on “Conservation Laws of Two (2 + 1)-Dimensional Nonlinear Evolution Equations with Higher-Order Mixed Derivatives”

Department of Mathematics, Hangzhou Dianzi University, Zhejiang 310018, China

Received 30 October 2013; Accepted 28 November 2013; Published 28 January 2014

Academic Editor: Chaudry M. Khalique

Copyright © 2014 Long Wei and Yang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Long Wei and Yang Wang, “Comment on “Conservation Laws of Two (2 + 1)-Dimensional Nonlinear Evolution Equations with Higher-Order Mixed Derivatives”,” Abstract and Applied Analysis, vol. 2014, Article ID 264049, 4 pages, 2014. doi:10.1155/2014/264049